Journal of Differential Geometry

Minimal embeddings of the torus in 3-manifolds

James R. Wason

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 11, Number 3 (1976), 361-363.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433594

Digital Object Identifier
doi:10.4310/jdg/1214433594

Mathematical Reviews number (MathSciNet)
MR0431054

Zentralblatt MATH identifier
0347.53025

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Wason, James R. Minimal embeddings of the torus in 3-manifolds. J. Differential Geom. 11 (1976), no. 3, 361--363. doi:10.4310/jdg/1214433594. https://projecteuclid.org/euclid.jdg/1214433594


Export citation